Toggle Main Menu Toggle Search

ePrints

Strictly positive definite multivariate covariance functions on spheres

Lookup NU author(s): Professor Emilio Porcu

Downloads

The full text of this item is currently under embargo and cannot be made publicly available until 10/03/2020.


Publication metadata

Author(s): Guella JC, Menegatto VA, Porcu E

Publication type: Article

Publication status: Published

Journal: Journal of Multivariate Analysis

Year: 2018

Volume: 166

Pages: 150-159

Print publication date: 01/07/2018

Online publication date: 10/03/2018

Acceptance date: 14/08/2017

ISSN (print): 0047-259X

ISSN (electronic): 1095-7243

Publisher: Academic Press Inc.

URL: https://doi.org/10.1016/j.jmva.2018.03.001

DOI: 10.1016/j.jmva.2018.03.001


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share